# SDR 02FDEA00264

- Difficulty date: April 15, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE UPPER FWD FLANGE OF FLOORBEAM BS 480, RBL 49, WL 208.  REMOVED AND REPLACED FLOORBEAM PER EA 7-5335-54192 & SRM 53-10-8 FIG 3.
